TITLE

EXISTENCE OF POSITIVE SOLUTIONS FOR SOME POLYHARMONIC NONLINEAR EQUATIONS IN Rn

AUTHOR(S)
Mâagli, Habib; Zribi, Malek
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We will study the following polyharmonic nonlinear elliptic equation (-Δ)mu + f (·,u)= 0 in ℝn, n > 2m. Under appropriate conditions on the nonlinearity f (x, t), related to a class of functions called m-Green-tight functions, we give some existence results for the above equation.
ACCESSION #
24049426

 

Related Articles

  • On the positive solutions of certain semi-linear elliptic equations. Agarwal, Ravi P.; Mustafa, Octavian G.; Popescu, Liviu // Bulletin of the Belgian Mathematical Society - Simon Stevin;Feb2009, Vol. 16 Issue 1, p49 

    We establish that the elliptic equation Δu + f (x, u) + g(|x|)x · ∇u = 0, where x ∈ ℝn, n ≥ 3, and |x| > A > 0, has a positive solution which decays to 0 as |x| → +∞ undermild restrictions on the functions f , g. The main theorem improves substantially...

  • ON A SINGULAR SUBLINEAR POLYHARMONIC PROBLEM. Othman, Sonia Ben // Abstract & Applied Analysis;2006, p1 

    This paper deals with a class of singular nonlinear polyharmonic equations on the unit ball B in ℝn (n ≥ 2) where the combined effects of a singular and a sublinear term allow us by using the Schauder fixed point theorem to establish an existence result for the following problem:...

  • Existence and Non-Existence Result for Singular Quasilinear Elliptic Equations. Mingzhu Wu; Zuodong Yang // Applied Mathematics;Nov2010, Vol. 1 Issue 5, p351 

    We prove the existence of a ground state solution for the qusilinear elliptic equation -div(∣ ∇u ∣p-2 ∇u) =f (x,u) in ω ⊂ RN, under suitable conditions on a locally Holder continuous non-linearity f(x, t), the non-linearity may exhibit a singularity as t →...

  • EXISTENCE OF POSITIVE SOLUTIONS FOR SOME NONLINEAR ELLIPTIC PROBLEMS IN UNBOUNDED DOMAINS OF Rn. Zeddini, Noureddine // Abstract & Applied Analysis;2006, p1 

    This paper deals with a class of nonlinear elliptic equations in an unbounded domain D of ℝn, n ≥ 3, with a nonempty compact boundary, where the nonlinear term satisfies some appropriate conditions related to a certain Kato class K∞(D). Our purpose is to give some existence...

  • The modified Kudryashov method for solving some evolution equations. Ege, Serife Muge; Misirli, Emine // AIP Conference Proceedings;8/10/2012, Vol. 1470 Issue 1, p244 

    The traveling wave solutions of nonlinear evolution equations have important role in many fields of applied sciences. In this study, we dwell upon the (2+1) dimensional Nizhnik-Nokikov-Veselov system and the modified Kudryashov method is used to construct traveling wave solutions. This method is...

  • On Error Estimation in Runge-Kutta Methods. Abraham, Ochoche; Bolarin, Gbolahan // Leonardo Journal of Sciences;Jan-Jun2011, Issue 18, p1 

    It is common knowledge that the bounds for the local truncation errors in Runge-Kutta methods do not form a suitable basis for monitoring the local truncation error. In this paper, we have presented an established process by which a readily computable estimate of the local truncation error can...

  • Highly Stable General Linear Methods for Differential Systems. D'Ambrosio, R.; Izzo, G.; Jackiewicz, Z. // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p21 

    We describe search for A-stable and algebraically stable general linear methods of order p and stage order q = p or q = p-1. The search for A-stable methods is based on the Schur criterion applied for specific methods with stability polynomial of reduced degree. The search for algebraically...

  • Superlinear Equations Involving Nonlinearities Limited by Asymptotically Homogeneous Functions. Lorca, Sebastiín; Souto, Marco Aurelio; Ubilla, Pedro // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article presents a study on the superlinear equations with nonlinearities f with functions that are limited and do not satisfy the classical Ambrosetti-Rabinowitz type condition. The existence of superlinear equations with blowup arguments and nonexistence results are also mentioned. The...

  • Existence of a ground state solution for a nonlinear scalar field equation with critical growth. Alves, Claudianor; Souto, Marco; Montenegro, Marcelo // Calculus of Variations & Partial Differential Equations;Mar2012, Vol. 43 Issue 3/4, p537 

    In the present paper, we establish the existence of Ground State Solutions for some class of Elliptic problems with Critical Growth in $${\mathbb{R}^{N}}$$ for N ≥ 2. Our results complete the study made in Berestycki and Lions (Arch Rat Mech Anal 82:313-346, ) and Berestycki, Gallouët...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics